side effect of Homeopathy remedyMy self Naveen Sharma I was very upset due to warts on face since May 2011, One day I reached at the ABC Homeopathy and found Dulcamara 6 C for warts treatment on face. I used the same aprox 15 days My almost warts has cleared . But When I was using the dulcamar I feel Some etch on my face , When I Itched then there are hundred small ( Dane) like pimples and continue growing on my face. They are red and seems like allergies, Please clear me is this any side effect of the dulcamar , and should I do , which remedies should be used Please ..
Sharma Naveen on 2012-02-01
♡ Mahfoozurrehman last decade
Request you to please suggest.
Simple Naveen last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.